# SDR DXTA2014100605906

- Difficulty date: October 4, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 9,134 hours, 5,657 cycles
- Engine: Pwc PW306A
- Engine time: 6,445 hours, 4,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B518002
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING & FLIGHT IDLE HAD AN ODOR IN THE COCKPIT.  TOWER ADVISED THE RT ENGINE WAS SMOKING.  THE SMOKE DISSIPATED INSIDE & WAS NO LONGER VISIBLE TO THE TOWER.  REPLACED THE RT ENGINE DUE TO INTERNAL OIL LEAK & SMOKE IN THE CABIN.    PERFORMED SATISFACTORY GROUND RUNS & LEAK CHECKED  IAW AMM.
